# SDR CA990707014

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324485316
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,170 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE TORQUE DROPPED TO 20 PERCENT INCREASE IN PLA RESULTED IN FURTHER DECREASE  IN TORQUE.  HMFCU REPLACED.
